W.Y.C. Chen, D.D.M. Sang and D.Y.H. Shi,
An overpartition analogue of Bressoud's theorem of Rogers-Ramanujan-Gordon type,
Ramanujan J. 36(1-2) (2015) 69-80.

Cited by

  1. T.Y. He, A.Y.F. Wang and A.X.H. Zhao, The Bressoud-Göllnitz-Gordon theorem for overpartitions of even moduli, Taiwanese J. Math. 21(6) (2017) 1233-1263.

  2. S. Kanade, K. Kurşungöz and M. Russell, An open problem of Corteel, Lovejoy, and Mallet, In: Analytic Number Theory, Modular Forms and q-Hypergeometric Series, 343-370, Springer Proc. Math. Stat. 221, Springer, Cham, 2017.

  3. S. Kanade and M. Russell, On a dual and an overpartition generalization of a family of identities of Andrews, arXiv:1703.04715.

  4. K. Kurşungöz, Andrews style partition identities, Ramanujan J. 36 (2015) 249-265.

  5. K. Kurşungöz, Bressoud style identities for regular partitions and overpartitions, J. Number Theory 168 (2016) 45-63.

  6. D.D.M. Sang and D.Y.H. Shi, An Andrews–Gordon type identity for overpartitions, Ramanujan J. 37 (2015) 653-679.

  7. D.D.M. Sang and D.Y.H. Shi, Congruences modulo 4 for Rogers-Ramanujan-Gordon type, arXiv:1712.08930.

  8. D.D.M. Sang and D.Y.H. Shi, Parity Considerations in Rogers-Ramanujan-Gordon Type Overpartitions, arXiv:1801.01642.